# SDR NACA20020018

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,446 hours
- Engine: Pwa R2800*
- Engine time: 1,868 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RO1686
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,868 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 2 ENGINE DUE TO OIL LOSS.  REPLACED AND RESEALED NR 1 EXHAUST PUSH ROD HOUSING.  RESEALED AND RETORQUED NR 1 EXHAUST SIDE BAFFLE STUD.  REPLACED ROCKER ARM THRUST WASHER.  BORESCOPED NR 1 COMPRESSION CHAMBER OF HEAD FOR PRECAUTIONARY PURPOSES, NO DEFECTS NOTED.
